Winter Weather, Northern Berkshire
- When
- February 1, 9:00 AM EST to 11:00 PM EST
- Where
- Northern Berkshire forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.371, -73.206 (the zone’s center; the record gives no point)
A low pressure system tracked northeast from the Ohio Valley into northern New England on Friday, February 1st, producing a significant mix of mainly sleet and freezing rain across portions of east central New York and adjacent western New England. Precipitation began as a mix of snow and sleet Friday morning, before changing to sleet and freezing rain by early Friday afternoon.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A low pressure system tracked northeast from the Ohio Valley into northern New England on Friday, February 1st, producing a significant mix of mainly sleet and freezing rain across portions of east central New York and adjacent western New England.
Precipitation began as a mix of snow and sleet Friday morning, before changing to sleet and freezing rain by early Friday afternoon. The precipitation then became mainly freezing rain, before changing to plain rain Friday evening.
Snow and sleet accumulations of up to 2 inches fell, mainly across the higher elevations of northern Berkshire County. In addition, ice accretion from freezing rain of up to one quarter of an inch occurred in this area as well.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 1, 6:45 AM EST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
645 AM EST FRI FEB 1 2008
...A SIGNIFICANT MIXED PRECIPITATION EVENT TO OCCUR OVER THE
FORECAST AREA TODAY INTO TONIGHT...
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST FROM THE OHIO VALLEY THIS MORNING.
THIS STORM SYSTEM WILL BRING A SIGNIFICANT MIXED PRECIPITATION EVENT
TO EASTERN NEW YORK AND WESTERN NEW ENGLAND. THE PRECIPITATION WILL
BEGIN AS SNOW AND SLEET...AND TRANSITION TO FREEZING RAIN WITH HEAVY
ICE ACCUMULATIONS POSSIBLE FROM THE MOHAWK VALLEY AND BERKSHIRES
NORTH AND WEST. THE MIXED PRECIPITATION WILL TRANSITION TO PLAIN
RAIN FROM THE HUDSON RIVER VALLEY EASTWARD IN THE LATE AFTERNOON OR
EARLY EVENING...AS THE LOW PRESSURE SYSTEM REACHES LAKE ERIE...WHILE
A NEW LOW PRESSURE SYSTEM FORMS OVER SOUTHERN NEW YORK. THE LOW
WILL MOVE NORTHEAST TO MAINE BY SATURDAY MORNING. SEASONABLY COLD
AND FAIR WEATHER WILL RETURN TO THE NORTHEAST FOR THE WEEKEND WITH
HIGH PRESSURE BUILDING IN FROM THE TENNESSEE VALLEY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RUNNING BEHIND THIS MORNING...WITH YET ANOTHER MIXED PCPN EVENT ON
THE WAY.
A NEGATIVELY TILTED UPPER LEVEL TROUGH AT 500 MB IS CHUGGING
NORTHEAST FROM THE CNTRL MS RIVER VALLEY THIS MORNING. AN AREA OF
UPPER LEVEL DIFFLUENCE IS OVER THE NORTHEAST...AS THE WATER VAPOR
LOOP SHOWS SHORT WAVE ENERGY DIGGING AROUND THE TROUGH WITH A SFC
LOW LIFTING NORTHEAST OF THE TN VALLEY. AN IMPRESSIVE UPPER LEVEL
JET STREAK WILL BE MOVING ACROSS WRN NY IN THE PM /100-125 KTS AT
H250/...WHICH WILL PUT THE PRIMARY LOW IN THE RIGHT REAR QUADRANT.
MEANWHILE...A 1040 MB SFC ANTICYCLONE OVER NRN MAINE IS SLOWLY
MOVING E/NE. SHALLOW COLD AIR IS BEING DAMMED INTO THE NORTHEAST.
THE LOW PRESSURE SYSTEM IS TAPPING INTO TREMENDOUS AMOUNTS OF GULF
OF MOISTURE. OVER RUNNING PCPN WILL BEGIN TO OCCUR BETWEEN 12Z-15Z
FROM W/SW TO E/NE OVER THE FCST AREA. AN IMPRESSIVE S/SE LOW LEVEL
JET WILL ALSO TRANSPORT ATLANTIC MOISTURE INTO THE FCST AREA. THE
H850 JET WILL BE 50-65 KTS. THE SHALLOW COLD AIR WILL TAKE ITS TIME
TO ERODE. CRITICAL PARTIAL THICKNESSES FROM THE NAM/GFS/CAN
REGIONAL INDICATE A LONG PERIOD OF MIXED PCPN WITH SIGNIFICANT
AMOUNTS OF SLEET AND FREEZING RAIN. THE PREDOMINATE PTYPES PRIOR TO
18Z WILL BE SLEET AND FREEZING RAIN BASED ON THE LATEST SREFS AND
MREFS. THE MREFS TRANSITION TO RAIN FOR ALY IN THE PM. FREEZING RAIN
WILL BE PROBLEMATIC THRU 00Z SAT ESPECIALLY FROM THE MOHAWK RIVER
VALLEY NORTH.
THE FREEZING RAIN MAY BECOME A SERIOUS ISSUE OVER ELEVATED
TERRAIN WHERE THE SUBFREEZING LAYER WILL SHRINK TO LESS THAN 1500 FT
AGL...ONE AREA WE ARE VERY CONCERNED ABOUT IS THE BERKSHIRES. WE
LEANED CLOSER TO THE NAM/WRF MODEL SOUNDINGS...WHERE IT APPEARS
HEAVY ICING WILL OCCUR DUE TO THE E/SE LOW LEVEL WARM AIR ADVECTION
IN THE SFC-H700 LAYER. WE OPTED TO UPGRADE THE WATCH TO A WARNING
IN THE BERKSHIRES...AS AS WELL AS SCHOHARIE...AND WRN SCH COUNTIES.
WE ARE CONCERNED ABOUT SCHOHARIE AND WRN SCH COUNTIES DUE TO THE
E/SE FLOW DRAINING THE SHALLOW COLD AIR IN THE MOHAWK RIVER VALLEY.
CLIMATOLOGICALLY...SIGNIFICANT ICE EVENTS IN THE E/SE FLOW WITH
SHALLOW SUB FREEZING AIR TRAPPED AT THE SFC OCCUR IN THE MOHAWK
RIVER VALLEY. THE AGEOSTROPHIC FLOW WILL BE FROM THE N/NE. WE WILL
BE LOOKING AT 1-4 INCHES OF SNOW AND SLEET AND A HALF TO THREE
QUARTERS OF AN INCH OF GLAZE FROM THE SCHOHARIE/WRN-CNTRL MOHAWK
VALLEY NORTHWARD INCLUDING THE LAKE GEORGE NRN SARATOGA REGION...SRN
ADIRONDACKS...AND SRN VT.
WE WENT WITH A WINTER WEATHER ADVISORY OVER THE CAPITAL
DISTRICT...TACONICS...HELDERBERGS...LITCHFIELD HILLS...AND ERN
CATSKILLS WITH ICE ACCRETIONS OF A TENTH TO A THIRD OF AN INCH ON
TOP OF A FEW INCHES OF SNOW AND SLEET.
WE BELIEVE THE PRECIPITATION WILL TURN TO HEAVY RAIN TOWARDS 00Z IN
THE CAPITAL DISTRICT...MID AND UPPER HUDSON VALLEYS...AND MOST OF
WRN NEW ENGLAND...EXCEPT WHERE ANY SHALLOW ARCTIC AIR REMAINS IN
PLACE. THE 850 MB 0C ISOTHERM LIFTS NORTH OF KBTV 00Z SAT...BUT THE
925 MB 0C ONLY GETS TO ALY AT THAT TIME VIA THE GFS. THE WINDS MAY
BREAK THROUGH THE 925 MB LAYER AND MIX WELL OVER THE TACONICS AND
SRN VT. WE PLACED SOME GUSTS TO 35-45 MPH TOWARDS TO 00Z.
TEMPS WILL LIKELY BE AT THERE MAX VALUES BY 00Z SAT...AS SECONDARY
LOW FORMS NEAR NE PA/SRN NY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE FCST AREA GETS INTO A WARM SECTOR BRIEFLY...AS 925 MB TEMPS WILL
RANGE FROM -2C TO +10C FROM NORTHWEST TO SOUTHEAST OVER ERN NY AND
WRN NEW ENGLAND. AN OCCLUDED FRONT BLASTS THROUGH WITH PERHAPS A
RUMBLE OR TWO OF THUNDER POSSIBLE OVER THE MID HUDSON
VALLEY/LITCHFIELD HILLS. WE DID NOT INCLUDE THUNDER IN THE ZONES AT
THIS TIME...DUE TO THE LACK OF BONAFIDE INSTABILITY. PRECIPITABLE
WATER /PWATS/ VALUES OF 0.75-1.0+ WILL BE OVER THE FCST AREA. THE
PWATS ARE 3-4 STANDARD DEVIATIONS ABOVE NORMAL. WE INCLUDED
RAIN...HEAVY AT TIMES...IN THE ZONES. TOTAL QPF LOOKS TO BE IN THE
1-1.5 RANGE FROM THE EVENT. THE FROPA WILL ALLOW SOME COLD AIR
ADVECTION TO OCCUR OVER THE FCST AREA 06Z-12Z...WHICH WILL
TRANSITION ANY PRECIPITATION LEFT BACK OVER TO SNOW SHOWERS. THE
MAIN SFC LOW LEFT WILL MOVE NORTHEAST INTO MAINE. WE TAPERED THE
POPS TO CHANCE OR SLIGHT CHANCE VALUES AFTER 06Z...EXCEPT OVER THE
WRN/NRWN ADIRONDACKS WHERE A WEAK LAKE SIGNAL MAY OCCUR OFF ONTARIO.
TEMPS WILL LIKELY RISE PRIOR TO MIDNIGHT INTO THE MID 30S TO L OR
MID 40S BEFORE FALLING.
SATURDAY...ANY LINGERING SNOW SHOWERS WILL END PRIOR TO 18Z WITH THE
SFC LOW QUICKLY MOVING NORTHEAST INTO THE CANADIAN MARITIMES. THE
UPPER LEVEL TROUGH WILL PASS WITH SOME FLAT RIDGING MOVING
OVERHEAD. 850 MB TEMPS WILL ACTUALLY BE REBOUNDING IN THE PM WITH
THE RIDGING FROM THE SOUTH. HIGH TEMPS ON SAT WILL BE A TAD ABOVE
NORMAL.
SATURDAY NIGHT INTO SUNDAY...HIGH PRESSURE BUILDS IN WITH SEASONABLE
AND FAIR WEATHER FROM THE MID ATLANTIC REGION WITH W/SW FLOW ALOFT.
THIS EQUATES TO TEMPS RUNNING ABOUT 10 DEGREES ABOVE NORMAL FOR
MAXES AND MINS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
QUIET START TO PERIOD WITH RIDGE OVER REGION. RIDGE SHIFTS EASTWARD
OFFSHORE MONDAY INTO MONDAY NIGHT WITH ANOTHER STORM SYSTEM
ORIGINATING FROM THE DEEP SOUTH HEADING OUR WAY. AGAIN THIS LOW IS
EXPECTED TO PASS TO OUR NORTH AND WEST BRINGING WARM AIR IN ALOFT
WITH ANOTHER MIXED PRECIPITATION EVENT POSSIBLE MONDAY NIGHT INTO
TUESDAY NIGHT. MODEL AGREEMENT IS NOT HIGH AS THERE ARE SIGNIFICANT
TIMING ISSUES. OVERALL...THE GFS IS MORE PROGRESSIVE WITH SYSTEM
THAN THE ECMWF WHICH HAS BEEN THE CASE MUCH OF THE WINTER. THE ECMWF
DIGS A DEEPER TROUGH OVER THE PLAINS RESULTING IN A SLOWER MORE
AMPLIFIED PATTERN. WARM AIR ADVECTION OVERRUNNING MONDAY NIGHT AND
TUESDAY WITH COLD FRONTAL PASSAGE WEDNESDAY AS SURFACE LOW PASSES
JUST TO OUR NORTH AND WEST. THERE IS LOTS OF POTENTIAL FOR CHANGES
WITH THE EVOLUTION AND/OR MOVEMENT OF THIS SYSTEM. RIDGING WILL
BUILDS IN BEHIND IT.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
CONDITIONS DETERIORATE THIS MORNING CLOUDS LOWER AS PRECIPITATION
OVERSPREADS THE AREA. HAVE SHALLOW COLD AIRMASS IN PLACE AND AS
STORM APPROACHES WARMER AIR WILL MOVE IN ALOFT SETTING THE STAGE FOR
A WINTRY MIX OF PRECIPITATION. IT WILL TAKE TIME FOR THE WARMER AIR
TO WORK DOWN INTO THE BOUNDARY LAYER. EXPECT IFR TO LIFR BY LATE
MORNING INTO EARLY AFTERNOON THEN REMAINING DOWN INTO THE EVENING.
AT KGFL...SNOW TO START BY AFTERNOON MIXING WITH THEN CHANGING TO
SLEET AND FREEZING DURING THE AFTERNOON AND EVENTUALLY CHANGING TO
PLAIN RAIN DURING THE EVENING BEFORE ENDING. AT KALB...SNOW AND
SLEET AT ONSET BY LATE MORNING TRANSITIONING TO FREEZING RAIN AND
SLEET AND EVENTUALLY CHANGING OVER TO PLAIN RAIN BY LATE AFTERNOON.
AT KPOU...FREEZING RAIN AND SLEET ONSET MID MORNING WITH A PERIOD OF
FREEZING RAIN BEFORE FINALLY CHANGING OVER TO PLAIN RAIN EARLY TO
MID AFTERNOON. SURFACE WINDS FRIDAY WILL BE EAST-NORTHEAST GENERALLY
10 KNOTS OR LESS...HOWEVER DURING THE EVENING THE WIND SWILL SHIFT
AROUND SE-S-SW-W AND PICK UP IN SPEED AS LOW AND ITS OCCLUDED COLD
FRONT MOVES THROUGH. CONDITIONS WILL IMPROVE TOP MVFR-VFR AFTER
MIDNIGHT.
OUTLOOK...
SAT AND SUN...VFR...NO SIG WX.
MON THROUGH...MVFR/IFR WITH WINTRY MIX POSSIBLE.
&&
.HYDROLOGY...
THE STORM SYSTEM PRODUCING THE MIXED PRECIPITATION WILL LIKELY
PRODUCE 1-1.5 INCHES OF QPF. THE CAPITAL REGION SOUTH AND EAST INTO
THE MID HUDSON VALLEY MAY RECEIVE A HALF AN INCH TO AN INCH AND A
QUARTER OF A RAINFALL. LOCATIONS NORTH AND WEST OF THE GREATER
CAPITAL REGION WILL RECEIVE SEVERAL INCHES OF SNOW AND SLEET...AND A
SIGNIFICANT ICE ACCUMULATIONS OF A HALF AN INCH OR SO. TEMPERATURES
WILL ONLY BRIEFLY SURGE INTO THE MID 30S TO LOWER 40S FROM ALY SOUTH
AND EAST....WHICH MAY MELT SOME OF SNOW PACK FROM THE HILLS AND
MTNS. SOME WITH BANKFULL RISES ALONG THE MID HUDSON REGION AND
HOUSATONIC RIVER VALLEY ARE LIKELY. HOWEVER...ASIDE FROM THE
OUTSIDE CHANCE OF TIDAL FLOOD ISSUES NEAR KPOU...AND URBAN AND SMALL
STREAM ISSUES DUE TO CLOG DRAINS OR POOR DRAINAGE...WE ARE NOT
EXPECTING ANY WIDESPREAD FLOODING WITH THIS EVENT. THE 1-HR ZONE FFG
VALUES ARE 1.5-2 INCHES FOR EARLY FEB TOO.
COLDER AND MAINLY DRY WEATHER WILL TAKE HOLD FOR THE WEEKEND...WHICH
SHOULD ALLOW RIVERS AND STREAMS TO RECEDE SOME.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR CTZ001.
WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR CTZ013.
NY...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR NYZ049>054-058>061-063.
WINTER STORM WARNING FROM 9 AM THIS MORNING TO 1 AM EST
SATURDAY FOR NYZ032-033-038>043-047-048-082>084.
WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR NYZ064>066.
MA...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 1 AM EST
SATURDAY FOR MAZ001-025.
VT...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 1 AM EST
SATURDAY FOR VTZ013>015.
&&
SYNOPSIS...TAW
NEAR TERM...TAW
SHORT TERM...TAW
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...TAWHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 513 AM EST FRI FEB 1 2008 MAZ001-025-NYZ032-033-038>043-047-048-082>084-VTZ013>015-021200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 513 AM EST FRI FEB 1 2008 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...MOHAWK AND SCHOHARIE VALLEYS...UPPER HUDSON VALLEY...BERKSHIRES AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER STORM SYSTEM MAY BRING MIXED PRECIPITATION TO THE AREA MONDAY NIGHT INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF CHANGING PRECIPITATION TYPES...SNOW AND SLEET ACCUMULATIONS AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. CTZ001-NYZ049>054-058>061-063-021200- NORTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER- 513 AM EST FRI FEB 1 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...CENTRAL AND SOUTHEASTERN CATSKILLS...NORTHERN AND CENTRAL TACONICS AND NORTHERN LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER STORM SYSTEM MAY BRING MIXED PRECIPITATION TO THE AREA MONDAY NIGHT INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF CHANGING PRECIPITATION TYPES...SNOW AND SLEET ACCUMULATIONS AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. CTZ013-NYZ064>066-021200- SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 513 AM EST FRI FEB 1 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...EASTERN ULSTER AND SOUTHERN LITCHFIELD COUNTIES. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER STORM SYSTEM MAY BRING MIXED PRECIPITATION TO THE AREA MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF CHANGING PRECIPITATION TYPES AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 855 AM EST FRI FEB 1 2008 NYZ058-063>066-011600- WESTERN GREENE-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...POUGHKEEPSIE... BEACON...ARLINGTON...PAWLING...DOVER PLAINS...MILLBROOK... PINE PLAINS...AMENIA...MILLERTON 855 AM EST FRI FEB 1 2008 ...ACCUMULATING SLEET AND FREEZING RAIN EVOLVING ACROSS THE CATSKILLS AND MID HUDSON VALLEY... AN AREA OF MODERATE TO HEAVY SLEET AND FREEZING RAIN WAS FAST APPROACHING FROM THE SOUTHWEST AND WILL IMPACT TRAVEL CONDITIONS ACROSS THE REGION THROUGH 10 AM. AN ACCUMULATION OF SLEET AND FREEZING RAIN...UP TO ONE THIRD OF AN INCH...ARE EXPECTED WHICH WILL CAUSE SLIPPERY UNTREATED ROADWAYS. IN ADDITION...SOME ACCUMULATION ON TREES AND POWER LINES ARE EXPECTED AS TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH MOST OF THIS MORNING. MOTORISTS ARE URGED TO TRAVEL WITH EXTREME CAUTION THIS MORNING AND ALLOW PLENTY OF TIME TO REACH YOUR DESTINATION. LEAVE PLENTY OF ROOM BETWEEN YOU AND YOUR NEIGHBORING MOTORISTS. BGM FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2008Every state in 2008This day in weather historyWarnings in Massachusetts, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81035, 81036.